Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 563097, 10 pages
http://dx.doi.org/10.1155/2015/563097
Research Article

An Analytical Approach for Deformation Shapes of a Cylindrical Shell with Internal Medium Subjected to Lateral Contact Explosive Loading

College of Science, National University of Defense Technology, Changsha 410073, China

Received 27 February 2015; Revised 18 June 2015; Accepted 24 June 2015

Academic Editor: Yuri Petryna

Copyright © 2015 Xiangyu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangyu Li, Zhenduo Li, and Minzu Liang, “An Analytical Approach for Deformation Shapes of a Cylindrical Shell with Internal Medium Subjected to Lateral Contact Explosive Loading,” Mathematical Problems in Engineering, vol. 2015, Article ID 563097, 10 pages, 2015. doi:10.1155/2015/563097